I'm on clexane for 8 days now since I'm pregnenat and lost two pregnency before due to blood clot age , I have allergy since the second day ( skin rash in my stomach ) so my doctor advised me to take the shots in my thigh now I have allergy in my thigh !! What do I do!! Is it normal, is thee an alternative to clexane
It sounds like its just a local allergy where you get they shot. That's possible with some medications. There isn't anything like it. Will you have to be on it for the whole pregnancy, or is he going to switch you to pills? Do you use alcohol to clean your skin first? That can cause a problem too, because it will dry your skin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 4 answers
Posted 23 Aug 2011 • 2 answers
Posted 8 Jun 2014 • 2 answers
Posted 26 Oct 2015 • 2 answers
Posted 28 Feb 2016 • 1 answer